# SDR ASAA2023102045807

- Difficulty date: October 20, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 35,649 hours, 11,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Discharged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH POWER SUPPLY M2335 INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY M2335 IAW B737-900 AMM ASA 33-51-06, OPERATIONAL TEST OF POWER SUPPLY M2335 GOOD IAW B737-900 AMM ASA 33-51-06-710-005.
